# SDR USAAF97048

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 1262 - MSP-PIT - DURING CLIMB-OUT FROM MSP, SYSTEM NR 1 HYDRAULIC FAILED.  FLIGHT RETURNED TO MSP WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED FROM RUNWAY TO THE GATE DUE TO LOSS OF HYDRAULICS FOR NOSEWHEEL STEERING.  MAINTENANCE FOUND RIGHT HYDRAULIC SYSTEM NR 1 ENGINE PUMP SILENCER UNION CRACKED.  REPLACED UNION AND O-RING.  SERVICED MAIN HYDRAULIC SYSTEM AND RAN ENGINES.  NO OTHER LEAKS NOTED.  (M)
